# SDR SWI2025F01641

- Difficulty date: May 25, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Striker
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 310 SEAL STRIKER DENTED.UPPER FWD FITTING.  (C-CHECK)  REPAIRED PAX DOOR FWD UPPER SEAL STRIKER BS 310 IAW SRM 53-21-23-201-006-A01. COMPLIED WITH 51-900-1002-SKY.
